# SDR 9609101229

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING TAXI TO RAMP, THE NR 3 ENGINE WAS SHUTDOWN DUE TO FUEL LEAKING OUT OF FRONT OF COMPRESSOR.  REPLACED NR 3 ENGINE AFTER REPLACING THE FUEL/OIL EXCHANGER AND INDUCTOR VALVE.  CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
